Florida, 2006Hail in Florida, July 25, 2006
July 25, 2006 · NWS MFL · 1 event in 1 county or zone
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before the first event at Jul 25, 12:33 PM EST, 5 hours 18 minutes earlier.
Area forecast discussion, Jul 25, 12:33 PM EST, 5 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
133 PM EDT TUE JUL 25 2006
.DISCUSSION...
HIGH PRESSURE WAS BUILDING INTO NORTH CENTRAL FLORIDA EARLY THIS
AFTERNOON ALLOWING FOR THE WINDS OVER THE CWA TO BECOME EASTERLY.
THIS WILL ALLOW FOR THE EAST COAST SEA BREEZE TO PUSH INLAND THIS
AFTERNOON AND KEEP THE WEST COAST SEA BREEZE NEAR THE WEST COAST
AREAS. A FEW SHOWERS WHERE ALSO DEVELOPING AROUND LAKE OKEECHOBEE
EARLY THIS AFTERNOON...AND SHOULD CONTINUE TO DEVELOP ALONG WITH
THUNDERSTORMS MAINLY OVER THE INTERIOR AND WEST COAST AREAS AS THE
HEATING CONTINUES AND THE SEA BREEZES COLLIDE. SO WILL CONTINUE
SCATTERED POPS OVER THE INTERIOR AND WEST COAST AREAS...AND REDUCE
THEM DOWN TO ISOLATED OVER THE EAST COAST METRO AREAS FOR THIS
AFTERNOON.
THE RIDGE OF HIGH PRESSURE WILL REMAIN OVER NORTH CENTRAL FLORIDA
THROUGH REST OF THE WEEK KEEPING THE EASTERLY WIND FLOW OVER THE
CWA. THIS WILL ALLOW FOR THE SUMMER TIME PATTERN OVER SOUTH
FLORIDA...WITH NIGHT TIME AND MORNING ACTIVITY EAST COAST AND
AFTERNOON AND EVENING ACTIVITY INTERIOR AND WEST COAST AREAS.
TEMPS WILL ALSO BE ABLE TO WARM UP INTO THE MID 90S WITH THE DEW
POINTS IN THE MID 70S OVER THE NEXT COUPLE OF DAYS OVER THE
INTERIOR AREAS OF SOUTH FLORIDA. THIS WILL ALLOW FOR THE HEAT
INDEX TO GET UP INTO THE RANGE OF 105 TO 110 OVER THIS AREA FOR
COUPLE OF HOURS EACH AFTERNOON. SO PLAN ON PUTTING A HEADLINE IN
THE ZONES FOR THE INTERIOR AREAS OF THE CWA ABOUT THE HEAT INDEX TEMPS.
.EXTENDED FORECAST...
THE RIDGE OF HIGH PRESSURE WILL BREAK DOWN SOMEWHAT THIS WEEKEND
ALLOWING FOR A TROPICAL WAVE TO MOVE THROUGH SOUTH FLORIDA THAT IS
CURRENTLY EAST OF THE WINDWARD ISLANDS. THIS WILL BRING SOME
DRYING OVER THE CWA EARLY THIS WEEKEND AHEAD OF THE WAVE...BEFORE
DEEPER MOISTURE MOVES INTO THE CWA FOR LATE THIS WEEKEND INTO EARLY
NEXT WEEK. THE STEERING FLOW WILL ALSO BE SHIFTING FROM A SOUTHEAST
DIRECTION TO A SOUTHWEST DIRECTION THIS WEEKEND INTO EARLY NEXT
WEEK. SO HAVE DECREASE THE POPS EARLY THIS WEEKEND OVER THE CWA...BEFORE
INCREASING THEM BACK TO SCATTERED CONDITIONS LATE THIS WEEKEND
INTO EARLY NEXT WEEK WITH THE HIGHEST POPS ALONG THE EAST COAST
AREAS.
&&
.MARINE...
THE WINDS WILL REMAIN LESS THAN 10 KNOTS FROM THE SOUTHEAST
DIRECTION THROUGH WEDNESDAY NIGHT...BEFORE INCREASING TO 10 TO 15
KNOTS THURSDAY INTO FRIDAY OVER SOUTH FLORIDA WATERS. THE WINDS
WILL THEN REMAIN AT 10 TO 15 KNOTS ON SATURDAY FROM THE NORTHEAST
BEFORE DECREASING TO 5 TO 10 KNOTS FROM THE SOUTHWEST ON SUNDAY.
THE SEAS WILL ALSO REMAIN LESS THAN 6 FEET THROUGH THIS WEEKEND.
SO BOATING WEATHER LOOKS GOOD THIS WEEK INTO THIS WEEKEND OUTSIDE
OF THE SHOWERS AND THUNDERSTORMS.
&&
.FIRE WEATHER...
THE RELATIVE HUMIDITIES SHOULD REMAIN ABOVE CRITICAL VALUES THROUGH
THE WEEK...DUE TO THE TROPICAL AIRMASS OVER THE CWA. SO NO PROBLEMS
ARE EXPECTED AT THIS TIME WITH THE FIRE WEATHER.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 77 90 77 89 / 20 30 20 30
FORT LAUDERDALE 80 90 80 89 / 20 20 20 20
MIAMI 79 91 79 90 / 20 30 20 30
NAPLES 77 92 76 92 / 20 40 30 50
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&
BAXTER
Hazardous weather outlook, Jul 25, 1:41 PM EST, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
241 PM EDT TUE JUL 25 2006
FLZ063-066>075-261845-
GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN-
WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD-
BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN-
MAINLAND MONROE-
241 PM EDT TUE JUL 25 2006
...SCATTERED STRONG THUNDERSTORMS INTERIOR AND SOUTHWEST GULF COAST...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THUNDERSTORMS: SCATTERED SHOWERS AND THUNDERSTORMS WILL BE
DEVELOPING THIS AFTERNOON OVER INTERIOR LOCATIONS AND SLOWLY
MOVING TOWARD THE SOUTHWEST GULF COAST. SOME THUNDERSTORMS MAY BE
STRONG WITH WIND GUSTS AS HIGH AS 45 MPH AND HAIL AS WELL AS
LOCALLY HEAVY RAINS.
HAIL: SOME OF THE THUNDERSTORMS MAY PRODUCE HAIL AS LARGE AS
PENNIES OR NICKELS ESPECIALLY OVER INTERIOR AREAS THIS AFTERNOON.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP EACH DAY, FAVORING
THE INTERIOR AND SOUTHWEST GULF COASTAL AREAS DURING THE AFTERNOON
AND EVENINGS. THUNDERSTORMS ARE EXPECTED TO BE MORE NUMEROUS
SATURDAY THROUGH MONDAY.
.SPOTTER INFORMATION STATEMENT...
VOLUNTARY SPOTTER ACTIVATION MAY BE REQUIRED WHERE THUNDERSTORMS
BECOME STRONG OVER INTERIOR AREAS THIS AFTERNOON.
FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.MIAMIWEATHER.INFO.
In the hours before
Special weather statement, Jul 25, 12:55 PM EST, 4 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
155 PM EDT TUE JUL 25 2006
FLZ067-251830-
PALM BEACH WESTERN FL-
155 PM EDT TUE JUL 25 2006
AT 149 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE INCREASING IN COVERAGE AND INTENSITY NEAR CANAL
POINT...OR 7 MILES SOUTHEAST OF PORT MAYACA...MOVING SOUTHWEST AT 10
MPH.
THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 40
TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL
THE STORM PASSES.
RLP
Hail, Collier
- When
- July 25, 5:51 PM EST
- Where
- Collier County, 5 mi E of Naples
- Measured
- 1 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 26.130, -81.717
Hail up to one inch and 60 mph winds reported in East Naples. Traffic signals were out in the area.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Wind in Arizona, July 25, 20061 injured · $150 million · 80 kt wind · 1 event
- Damaging Winds in Kansas, July 25, 2006$300,000 · 60 kt wind · 2 events
- Hail and Damaging Winds in New York, July 25, 2006$142,000 · 50 kt wind · 12 events
- Hail and Damaging Winds in Iowa, July 25, 2006$47,000 · 1 in hail · 5 events
- Damaging Wind in Nebraska, July 25, 2006$50,000 · 50 kt wind · 1 event
- Damaging Wind and Lightning Strike in Vermont, July 25, 2006$40,000 · 55 kt wind · 2 events
- Damaging Wind in Tennessee, July 25, 2006$35,000 · 60 kt wind · 1 event
- Flash Flood in Arizona, July 25, 2006$20,000 · 1 event
- Drought in North Dakota, July 25 to 31, 200611 events
- Hail and Damaging Winds in Iowa, July 25, 2006$12,000 · 1 in hail · 5 events
- Hail and Damaging Winds in Wisconsin, July 25, 20061.25 in hail · 8 events
- Damaging Winds in Wisconsin, July 25, 200655 kt wind · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5521523.